These do not sound like side effects of the Prozac, which really hasn't taken effect yet even for side effects. These are instead classic withdrawal effects of quitting an ssri or snri. Did you taper off the Zoloft slowly, or quit abruptly? Not to say some of these might not be side effects of starting Prozac, but again, if you look up side effects of withdrawal when you quit one of these drugs, you'll see the ones you're describing -- crying fits, electric shocks, vertigo, nausea are withdrawal effects. The sweats could come from any drug, so that might be withdrawal or it might be starting the Prozac. Any of them can also cause muscle tension, as they interfere with magnesium absorption and because when you alter the way the brain deals with serotonin, that also helps to relax the muscles and is actually even more involved with digestion than it is with the brain. I'm not a doctor, but I think you're in a bad withdrawal from the Zoloft. What I would do if it were me, having been through a horrific withdrawal experience before, is stop the Prozac -- it's only been 4 days, you're not on it yet -- and go back on the Zoloft at the last dose at which you felt fine and taper off more slowly. If you're using a regular doc, get a psychiatrist -- regular docs know little about medication as they handle so many problems they don't know a lot about any of them. They're the front line in how we do medicine in the US. A psychiatrist, or even better, a psychiatrist who is a psychopharmacologist, is the expert in these meds, though even then you will find most of them are clueless about withdrawal problems. Good luck.
Prozac has a much longer half life than zoloft so a wash out period is definitely ideal. A lot of doctors will tell you to go ahead and take it the next day, but in reality you run a strong risk of serotonin syndrome or just feeling absolutely awful without doing a wash out period. You were on the zoloft for 2 months so without tapering you will feel withdrawals. On top of that, you will feel the new start up effects of the new drug. So combine those together is a nightmare. It's always better to taper and wash out. Especially anytime prozac is involved.
You said you have somatic conversion disorder? Have you ever been to an endocrinologist to have your hormones checked and an erray of other tests or were you just brushed off? The sickness symptoms you say you have had for 11 months are very consistent with a problem with the endocrine system. And believe me it is very tough to get the right hormone tests, much less a referral to an endo. You have to keep pressing and fight hard for it. If you have actually been checked out and that is suspected, then Elavil will actually be a much better drug of choice for that disorder which is an old school tricyclic med. Reason being is Elavil is also very good for certain types of pain.
But honestly any type of antidepressant should be your absolute last resort. Especially, being as young as you are.